Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Norman, OK

April 24, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 1:55 AM CDT for 4 counties in Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 1:55 AM CDT (06:55 UTC)
Expired
Apr 24, 2011, 3:00 AM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Garvin County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 9:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS54 KOUN 240655
SVROUN
OKC019-049-099-123-240800-
/O.NEW.KOUN.SV.W.0098.110424T0655Z-110424T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
155 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 300 AM CDT

* AT 154 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
  DAVIS TO TATUMS...MOVING NORTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...

* LOCATIONS IN THE WARNING INCLUDE ADA...ANTIOCH...DAVIS...ELMORE
  CITY...FITTSTOWN...FITZHUGH...HENNEPIN...HICKORY...PAULS VALLEY...
  POOLEVILLE...RATLIFF CITY...ROFF...SCULLIN...STRATFORD...SULPHUR...
  TATUMS...VANOSS...WHITEBEAD AND WYNNEWOOD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 52 AND 77.

LAT...LON 3454 9666 3439 9756 3480 9739 3486 9640
TIME...MOT...LOC 0654Z 244DEG 29KT 3455 9703 3448 9743

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:20 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 24, 12:20 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SUN APR 24 2011

.AVIATION...
SHOWERS/TSTMS INCREASING NORTH OF THE FRONTAL BOUNDARY FROM SE OK
INTO W TX. EXPECT THIS TO CONTINUE OVERNIGHT AND WILL INCLUDE TEMPO
GROUPS FOR TSRA MOST SITES. MAIN AREA OF PRECIP SHOULD GRADUALLY
MIGRATE NEWD EARLY SUNDAY. IFR/MVFR CIGS WILL LIKELY PREVAIL...ESP
SITES NEAR THE FRONTAL BOUNDARY WHICH SHOULD NOT MOVE MUCH.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT SAT APR 23 2011/

.AVIATION...
24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW
TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS
AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO
TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH
AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF
SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS
OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS
CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE
AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH
WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND
INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK.

&&

.DISCUSSION...
T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON
NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA...
TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO
THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE
MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED
SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES
SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN
OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT
WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW
ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE
ACROSS THE REGION.

T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN
ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST
CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN
ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE
SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING
OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT
QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO
INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES
NORTHWARD.

THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST
PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT
ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE
SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE
WEST.

A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT
IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON
TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS
FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL
MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN
TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED
SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND
NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH
EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER
RIDGE MOVES INTO THE SOUTHERN PLAINS.

CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL
RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND
WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG
WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  70  60  76 /  60  40  60  30
HOBART OK         50  71  57  79 /  40  30  40  20
WICHITA FALLS TX  59  76  63  88 /  50  40  40  20
GAGE OK           42  67  49  71 /  40  40  50  20
PONCA CITY OK     50  64  52  69 /  50  50  60  40
DURANT OK         67  80  66  80 /  60  50  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/32
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.

TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.

FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.

In the hours before

Local storm report, Apr 24, 1:05 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
105 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             WAURIKA                 34.17N 98.00W
04/24/2011  E1.75 INCH       JEFFERSON          OK   AMATEUR RADIO

            QUARTER TO GOLF BALL SIZED HAIL REPORTED IN WAURIKA.

&&

MA
Local storm report, Apr 24, 1:09 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HAIL             WAURIKA                 34.17N 98.00W
04/24/2011  E1.25 INCH       JEFFERSON          OK   PUBLIC

            PUBLIC REPORT OF HALF DOLLAR SIZED HAIL IN NORTH WAURIKA.

&&

MA
Local storm report, Apr 24, 1:25 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             1 NW WAURIKA            34.18N 98.01W
04/24/2011  E2.75 INCH       JEFFERSON          OK   AMATEUR RADIO

            PUBLIC REPORT OF BASEBALL SIZED HAIL NORTHWEST OF
            WAURIKA. AT LEAST ONE HOME HAS TAKEN MINOR DAMAGE FROM
            THIS HAIL.

&&

MA
Special weather statement, Apr 24, 1:34 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
134 AM CDT SUN APR 24 2011

OKZ018-240645-
KINGFISHER OK-
134 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY.

AT 135 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
KINGFISHER...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3588 9767 3584 9767 3573 9778 3573 9803
      3598 9785
Special weather statement, Apr 24, 1:37 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
137 AM CDT SUN APR 24 2011

OKZ037-038-240645-
TILLMAN OK-COMANCHE OK-
137 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN
COUNTIES.

AT 137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MANITOU...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3466 9864 3445 9858 3441 9904 3451 9906
Special weather statement, Apr 24, 1:38 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
138 AM CDT SUN APR 24 2011

OKZ038-039-044-240700-
COTTON OK-COMANCHE OK-STEPHENS OK-
138 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON AND
STEPHENS COUNTIES.

AT 138 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM GERONIMO TO 4
MILES WEST OF WALTERS...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3478 9812 3446 9807 3423 9839 3455 9845

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:34 PM CDTSpecial Weather StatementOUNMarshall26 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningOUNJefferson, Love55 min
Apr 23, 7:57 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall63 min
Apr 23, 8:07 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc38 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOUNCarter26 min
Apr 23, 8:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal24 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningOUNJohnston49 min
Apr 23, 9:06 PM CDTSevere Thunderstorm WarningOUNLincoln54 min
Apr 23, 9:15 PM CDTSpecial Weather StatementOUNPontotoc15 min
Apr 23, 9:17 PM CDTSpecial Weather StatementOUNHughes13 min
Apr 23, 9:30 PM CDTSpecial Weather StatementOUNLove15 min
Apr 23, 10:03 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 23, 10:07 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Johnston23 min
Apr 23, 10:26 PM CDTSevere Thunderstorm WarningOUNTillman64 min
Apr 23, 10:36 PM CDTSpecial Weather StatementOUNLincoln24 min
Apr 23, 10:46 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Apr 23, 10:52 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman38 min
Apr 23, 10:53 PM CDTSpecial Weather StatementOUNCarter22 min
Apr 23, 11:11 PM CDTSpecial Weather StatementOUNCarter19 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton41 min
Apr 23, 11:27 PM CDTSevere Thunderstorm WarningOUNCotton63 min
Apr 23, 11:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens47 min
Apr 24, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
Apr 24, 12:40 AM CDTSpecial Weather StatementOUNMcClain20 min
Apr 24, 12:53 AM CDTSpecial Weather StatementOUNCarter22 min
Apr 24, 1:03 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens57 min
Apr 24, 1:04 AM CDTSpecial Weather StatementOUNMcClain11 min
Apr 24, 1:27 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens63 min
Apr 24, 1:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Oklahoma, Payne57 min
Apr 24, 1:34 AM CDTSpecial Weather StatementOUNKingfisher11 min
Apr 24, 1:37 AM CDTSpecial Weather StatementOUNTillman8 min
Apr 24, 1:38 AM CDTSpecial Weather StatementOUNCotton22 min
Apr 24, 1:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens61 min
Apr 24, 1:48 AM CDTSevere Thunderstorm WarningOUNComanche, Tillman57 min
Apr 24, 2:27 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc78 min
Apr 24, 2:41 AM CDTSpecial Weather StatementOUNLogan34 min
Apr 24, 2:46 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens44 min
Apr 24, 2:56 AM CDTSpecial Weather StatementOUNGrady49 min
Apr 24, 3:00 AM CDTSpecial Weather StatementOUNBeckham45 min
Apr 24, 3:54 AM CDTSpecial Weather StatementOUNPontotoc36 min
Apr 24, 3:59 AM CDTSpecial Weather StatementOUNRoger Mills46 min
Apr 24, 4:02 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc73 min
Apr 24, 4:09 AM CDTSpecial Weather StatementOUNCuster51 min
Apr 24, 10:10 AM CDTSpecial Weather StatementOUNCleveland20 min
Apr 24, 11:17 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 24, 12:49 PM CDTSpecial Weather StatementOUNCotton26 min
Apr 24, 12:59 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens46 min
Apr 24, 1:39 PM CDTSevere Thunderstorm WarningOUNGrady51 min
Apr 24, 1:59 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma42 min
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie66 min
Apr 24, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
Apr 24, 2:43 PM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 24, 3:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Apr 24, 3:56 PM CDTSpecial Weather StatementOUNSeminole19 min
Apr 24, 4:15 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc30 min
Apr 24, 4:33 PM CDTSevere Thunderstorm WarningOUNHughes42 min
Apr 24, 5:11 PM CDTSpecial Weather StatementOUNHughes19 min
Apr 24, 5:22 PM CDTSpecial Weather StatementOUNHughes23 min
Apr 24, 6:27 PM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.